# SDR CALA2024080602169

- Difficulty date: July 25, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 113,303 hours, 24,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 416N282679
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTH OF THE BRACKETS THAT HOLD THE LEFT OVERWING ESCAPE SLIDE RELEASE PIN INSIDE OF THE LEFT SLIDE COMPARTMENT.#3653 REMOVED AND REPLACED L/H OVERWING EXCAPE SLIDE RELEASE PIN BRACKET ASSY IAW B757 SRM 51-40-02 PARA 7. SEE PARTIAL WORK ACCOMPLISHED ON AMES NON ROUTINE 173487-0100-0097.
